A note on the certain differential polynomials

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 239-244


Junfeng Xu

Department of Mathematics

Wuyi University

Jiangmen

Guangdong 529020

P.R. CHINA

mailto:xujunf@gmail.com

Feng Lü

Department of Mathematics

Shandong University

Jinan 250100

P.R. CHINA

mailto:lvfeng@mail.sdu.edu.cn




Abstract In this paper we consider the zeros of the differential polynomials f2 + af(k)c where k is a positive integer, and a,c are non-zero constants. Our result improves a result of H.H. Chen and corrects an error of Y. Xu whose result related to H.H. Chen.

Keywords Meromorphic function; differential polynomials; Nevanlinna theory

Classification (MSC2000) 30D35

Full text

Full paper

Personal tools